Structure of equilibrium states on self-affine sets and strict monotonicity of affinity dimension
Käenmäki, A., & Morris, I. D. (2018). Structure of equilibrium states on self-affine sets and strict monotonicity of affinity dimension. Proceedings of the London Mathematical Society, 116(4), 929-956. https://doi.org/10.1112/plms.12089
Published inProceedings of the London Mathematical Society
© 2017 London Mathematical Society. This is a final draft version of an article whose final and definitive form has been published by Wiley-Blackwell Publishing Ltd. Published in this repository with the kind permission of the publisher.
A fundamental problem in the dimension theory of self‐affine sets is the construction of high‐dimensional measures which yield sharp lower bounds for the Hausdorff dimension of the set. A natural strategy for the construction of such high‐dimensional measures is to investigate measures of maximal Lyapunov dimension; these measures can be alternatively interpreted as equilibrium states of the singular value function introduced by Falconer. While the existence of these equilibrium states has been well known for some years their structure has remained elusive, particularly in dimensions higher than two. In this article we give a complete description of the equilibrium states of the singular value function in the three‐dimensional case, showing in particular that all such equilibrium states must be fully supported. In higher dimensions we also give a new sufficient condition for the uniqueness of these equilibrium states. As a corollary, giving a solution to a folklore open question in dimension three, we prove that for a typical self‐affine set in R 3 , removing one of the affine maps which defines the set results in a strict reduction of the Hausdorff dimension. ...
PublisherWiley-Blackwell Publishing Ltd.
Publication in research information system
MetadataShow full item record
Showing items with similar title or keywords.
Rossi, Eino (Academic Press, 2014)We show the existence of the local dimension of an invariant probability measure on an infinitely generated self-affine set, for almost all translations. This implies that an ergodic probability measure is exactly dimensional. ...
Bárány, Balázs; Käenmäki, Antti (Elsevier, 2017)In this paper, we solve the long standing open problem on exact dimensionality of self-affine measures on the plane. We show that every self-affine measure on the plane is exact dimensional regardless of the choice of ...
Rotbart, Aviv (University of Jyväskylä, 2015)Algorithms for modern Big Data analysis deal with both massive amount of sam- ples and a large number of features (high-dimension). One way to cope with these challenges is to assume and discover the existence of ...
Wolf, Guy (University of Jyväskylä, 2013)
KaKaRaKe - User-Friendly Visualization for Multiobjective Optimization with High-Dimensional Objective Vectors Dächert, Kerstin; Klamroth, Kathrin; Miettinen, Kaisa; Steuer, Ralph E. (Dagstuhl Publishing, 2020)